Skip to content
SUQQ
® Extra Strength Pain Relief PM| Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming (365 Count (Pack of 1))
1 / 7 Hover to zoom

HealthA2Z

® Extra Strength Pain Relief PM| Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming (365 Count (Pack of 1))

SKU: Z8A5092DBAB2E75E10425Z

4.7(11)
385+ sold
AED 150.10

Inclusive of VAT

Hurry — only 1 left in stock!

1

Edition · 2 options

StandardAED 75.43StandardAED 150.10

Coupons & Offers

SUQQ GOGet it by Sat, Oct 3 — Free delivery

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

HealthA2Z Extra Strength Pain Relief PM is a combination drug containing both a proven pain reliever, Acetaminophen, and a gentle, non-habit-forming sleep aid, Diphenhydramine. HealthA2Z Extra Strength Pain Relief PM helps relieve minor aches and pains and helps you fall asleep faster for a more restful sleep. This nighttime pain relief medicine provides 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride in each caplet. Both a pain reliever and sleep aid, it is formulated to help you fall asleep and stay asleep while also relieving fever and minor aches and pain. WHO TO USE: Do not use more than directed.Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours.Children under 12 years of age: ask a doctor. Do not take more than directed (see overdose warning).Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product in 24 hours.Children under 12 years: do not use. Ingredients: Acetaminophen 500mg; Diphenhydramine HCI 25mg • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly. • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. • It contains NO Aspirin • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. • No gluten added product

Frequently bought together

® Extra Strength Pain Relief PM| Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming (365 Count (Pack of 1))

AED 150.10

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Activated Nasal Mist 2 Fl Oz

AED 130.57

Total for 3 items

AED 377.32

More from HealthA2Z

Similar items

You May Also Like

AED 150.10